# SDR 97ZZZX2370

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JW
- Make and model: Swrngn SA227TT
- Aircraft serial: TT450
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2735166905
- Condition: Chafed
- Location: Rt Exhaust
- Part time: 4,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT ENGINE EXHAUST PIPE FAIRINGS WERE FOUND CHAFED COMPLETELY THROUGH THE LOWER PORTION OF THE SEAL AND INNER FLANGE OF THE FAIRINGS.  THIS WAS DISCOVERED DURING THE NORMAL A AND B LETTER CHECK INSPECTION.
